Amha Tume Lisan


place: Ethiopia

area of degree: Topological Semigroups

pre-doctoral education:

doctoral institution: Howard University (1988)

current (12/98) employment: Louisiana State University

Lisan served as an instructor at Howard for four years before joining the LSU mathematics department's graduate faculty.


Dr. Lisan has published 8 papers.

8. Hindman, Neil; Lawson, Jimmie; Lisan, Amha Separating points of $\beta{N}$ by minimal flows. Canad. J. Math. 46 (1994), no. 4, 758--771.

7. Lawson, Jimmie; Lisan, Amha Flows, congruences, and factorizations. Topology Appl. 58 (1994), no. 1, 35--46.

6. Hindman, Neil; Lisan, Amha Tume Points very close to the smallest ideal of $\beta S$. Semigroup Forum 49 (1994), no. 2, 137--141.

5. Lisan, Amha Tume Multi-dimensional Ramsey theorems---an example. Combinatorica 12 (1992), no. 3, 363--365.

4. Lawson, J. D.; Lisan, Amha Transitive flows: a semigroup approach. Mathematika 38 (1991), no. 2, 348--361 (1992).

3. Lisan, Amha Tume Ultrafilters on a discrete set with two binary operations. Semigroup Forum 43 (1991), no. 1, 77--81.

2. Hindman, Neil; Lisan, Amha T. Does $N\sp *$ contain a topological and algebraic copy of $\beta {N}$? Topology Appl. 35 (1990), no. 2-3, 291--297.

1. Lisan, Amha Tume Free groups in $\beta {N}$ which miss the minimal ideal. Semigroup Forum 37 (1988), no. 2, 233--239.


The web pages
are brought to you by

The Mathematics Department of
The State University of New York at Buffalo.

They are created and maintained by
Scott W. Williams
Professor of Mathematics

CONTACT Dr. Williams